Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Che, Xiaonan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Che, Xiaonan and Dassios, Angelos ORCID: 0000-0002-3968-2366 (2013) Stochastic boundary crossing probabilities for the Brownian motion. Journal of Applied Probability, 50 (2). pp. 419-429. ISSN 0021-9002

This list was generated on Tue May 21 01:38:31 2024 BST.